MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/14MM; KNEE REVISION TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/14MM; KNEE REVISION TIBIAL INSERT
Model Number 02.09.0414H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 11 months after the primary, revision surgery following infection.The surgeon revised successfully the insert.
 
Additional Manufacturer Narrative
Batch review performed on 02 may 2022.Lot 1906393: (b)(4) items manufactured and released on 13-sep-2019.Expiration date: 2024-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 4/14MM
Common Device Name
KNEE REVISION TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14407317
Report Number3005180920-2022-00381
Device Sequence Number19452520
Product Code KRO
UDI-Device Identifier07630030825200
UDI-Public07630030825200
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model Number02.09.0414H
Device Catalogue Number02.09.0414H
Device Lot Number1906393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale